I just started Keppra XR (1000mg per night) for headaches. I've noticed that after about 3 days on it, I am cranky and get mad easily. Does this get better with time or do I need to call my neurologist about it?
Hi, i've just answered your other question and now have come across this one... To ease you mind, psychological and neurological side effects can occur with keppra and especially the extended release. Hopefully these symptoms will dissipate after your body gets used to the medication. 1000mg is the recommended starting dose so that is nothing to worry about. If these feelings continue or if you feel worse, contact your dr
Alwaya check with Dr first. I have had similar problems taking 1000 or more at once. I currently take 2000 mg per 24 hrs. 750-8AM, 750-2Pm, 500 at 7PM. Spacing out has helped minimize side affects. I tried this spacing on my own. My Neuro. praised my inventiveness. Hope this helps. I wish someone had shared this with me 3 years ago. It might have saved mw from a lot of misery.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am tapering off keppra I'm not sure if the approach is too abrubt. I have been on keppra xr for 2?
Posted 17 Jan 2011 • 1 answer
Posted 4 Dec 2012 • 1 answer
Posted 28 Aug 2014 • 3 answers
Posted 12 Nov 2014 • 1 answer
Posted 2 Jun 2015 • 1 answer